# SDR CALA2014051991062

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 1 INOPERATIVE.  TROUBLESHOOTING CEILING EMERGENCY LIGHT AT ROW 1 FOUND CONNECTOR & OPERATION CHECKED CEILING EMERGENCY LIGHT IAW AMM 33-51-11-400-001-A OPERATIONS CHECKED NORMAL.
